MAUDE Adverse Event Report: B. BRAUN MEDICAL INC OUTLOOK®; INFUSION PUMP

B. BRAUN MEDICAL INC OUTLOOK®; INFUSION PUMP
Model Number 621-400ES
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: customer stated primary iv solution was set to infuse a total volume of 544 ml at a rate of 362 ml/hr for a total time of 1.5 hours for a full infusion of chemotherapy.No system errors or pump alarms.After 1.5 hours, the remaining volume in the iv bag was 267 ml.The pump under infused the medication and the pump was removed from service.An additional pump was used to administer the remaining dose of iv therapy.No patient harm.Iv solution being infused was camptosar.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc internal report # (b)(4).The reported complaint was not confirmed.Three (3) volumetrics of 362.7 and 544ml tested in specification: 1st test: 531ml or 97% of expected volume.2nd test: 530ml or 97% of expected volume.3rd test: 533ml or 97% of expected volume.Furthermore the pump's operational log was reviewed and there were no indications that the pump malfunctioned.Based on the results of the investigation, the pump operated as intended.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
OUTLOOK®
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
B. BRAUN MEDICAL INC
1601 wallace drive, suite 150
carrollton TX 75006 6690
MDR Report Key7017179
Report Number1641965-2017-00045
Device Sequence Number19084030
Product Code FRN
UDI-Device Identifier04046964186547
UDI-Public(01)04046964186547
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K011975
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number621-400ES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/07/2017
Supplement Date Received by Manufacturer11/07/2017
Initial Report FDA Received Date11/10/2017
Supplement Report FDA Received Date01/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR